# SDR DALA2016051603938

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 66,260 hours, 48,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14DE INOPERATIVE.  REPLACED HARNESS AT SEAT 14DE IW AMM 33-52.
